# SDR DALA1137029880

- Difficulty date: May 9, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 76 TOP SKIN HAS CRACK AT EDGE REMOVED EDGE DAMAGE AT CABIN FLOOR PANEL 76, ORG MAT 18 INCHES LONG, MAT LOSS .35, WITHIN LIMITS IAW SRM 53-01, PG 6.  FOUND CRACK ON AFT END OF FLOOR PANEL 76, CUT OUT DAMAGE, FABRICATED DOUBLER IAW SRM 51-70-04, PG 1, FIG 2, SRM 53-23-0, NO CRACKS.  TREATED AND PRIMED DOUBLER IAW SRM 51-10-3, PG 31, 40, AND INST DOUBLER IAW SRM 51-30-2.  INSTALLED ID TAG IAW PS 099-5-1, NR 4.
